Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010 (2010), Article ID 314616, 9 pages
http://dx.doi.org/10.1155/2010/314616
Research Article

A Class of Fan-Browder Type Fixed-Point Theorem and Its Applications in Topological Space

College of Mathematics and Statistics, Chongqing Technology and Business University, Chongqing 400067, China

Received 9 March 2010; Accepted 26 April 2010

Academic Editor: W. A. Kirk

Copyright © 2010 Yi-An Chen and Yi-Ping Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yi-An Chen and Yi-Ping Zhang, “A Class of Fan-Browder Type Fixed-Point Theorem and Its Applications in Topological Space,” Abstract and Applied Analysis, vol. 2010, Article ID 314616, 9 pages, 2010. doi:10.1155/2010/314616